# SDR AWXA200500687

- Difficulty date: May 31, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 64,735 hours, 40,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65458076
- Part serial: NSN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-21 CHECK FOUND CRACK .5 INCH IN LENGTH AT R1 DOOR CUTOUT ANGLE ON BS 294.5 AND BS 294.6, BETWEEN STRINGER 7R AND STRINGER 8R.  MAINTENANCE REMOVED DAMAGED AREA IAW BOEING 737-300 SRM 51-70-11 AND FABRICATED NEW ANGLE IAW BOEING 737-300 SRM 51-70-11.  INSTALLED FABRICATED REPAIR PARTS IAW BOEING 737-300 SRM 51-70-11.
